Rearrangement of conditionally convergent series on a small set

Rafał Filipów , Piotr Szuca

Abstract

n/a
Author Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 40 pkt)
Issue year2010
Vol362
No1
Pages64-71
Keywords in EnglishRiemann's theorem, Bolzano-Weierstrass property, positive summability property, statistical density, rearrangement of series, extending ideals, summable ideals, analytic ideals, P-ideals
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.jmaa.2009.07.029
URL http://dx.doi.org/10.1016/j.jmaa.2009.07.029
Languageen angielski
Score (nominal)40
Publication indicators WoS Citations = 9; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.419; WoS Impact Factor: 2010 = 1.174 (2) - 2010=1.345 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back